# SDR SWAA2022121581499

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 16,337 hours, 8,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY IN THE FLASHLIGHT, AFT GALLEY IAW AMM 25-64-00.
